Hi- I'm a 36 yo female who began having mouth ulcers the same week I had a diagnostic laparoscopy. For a year now I have dealt with these ulcers that come & go & leave me unable to eat, drink or speak for weeks at a time. There really is no rhyme or reason to them. They start small & eventually turn into ugly white patches & then I get ulcerations of my tongue & my gums get painful & inflamed. The only thing that helps is dilaudid & prednisone. I have been on acyclovir & colchicine which neither one helps. I take l-lysine & b vitamin supplements. The ulcers have been swabbed & biopsied with no clear pathology. I have since developed systemic illness with terrible fatigue, excessive bruising, lost 35lb, & terrible left arm pain & weakness. I have a couple of large lymph nodes that remain even when the ulcers fade. I have been tested for autoimmune & all is normal. Only tests out of normal are CRP, sed rate, lymphs & anemia. I have also had ulcers in my pubic hair area that have been cultured as well & show no evidence of HSV. I am now out of work because of all this & living on 1/3 of our normal income because my disability was denied because of all tests being "normal". I have been to every kind of doctor, rheumatologist, endocrinologist, oral surgeon, dentist, gynecologist, genitourinary, gastrointestinal (had upper & lower scope), orthopedist (had an injection in shoulder, no help really), neurologist, & of course my internist. I was hospitalized for 4 days for iv fluids, iv steroids & iv pain meds because of ulcers. I was diagnosed then with bechet's by my dermatologist & internist but then went to Hopkins vasculitis specialist (of course my mouth was fine that day). They did no testing & told my I have HSV & sent me on my way. I'm tired of it all & I need help. This is killing my family financially & emotionally. Anyone have any ideas?Reply Follow This Thread Stop Following This Thread Flag this Discussion
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?